# SDR DALA2024012401095

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 12,026 hours, 5,461 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORIMING W/C 5352-01038-01A WTBF INSP FOUND APPROX 3 INCH CRACK IN LEFT LONGERON ON BOTTOM FLANGE. AD RELATED. REMOVED 2 EA O/B FILLET PANELS L/H SIDE.(309252) REMOVED AND BEGAN DRILLING LONGERON PER WORKCARD 5352-01038-07A (373696) LONGERON SOFT MOUNTED (532558) UPSIZED BOLTS ON 0003 DOUBLER( 532558) COMPLETED INSTALL OF LONGERON AND PANELS PER WORKCARD 5352-01038-07A. OK FOR SERVICE. (LP# 4358982)
